Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

01.05.2015 | case report | Ausgabe 9-10/2015

Wiener klinische Wochenschrift 9-10/2015

Esophagitis due to dexketoprofen trometamol: a rare case report

Zeitschrift:
Wiener klinische Wochenschrift > Ausgabe 9-10/2015
Autoren:
Sehmus Olmez, Salim Donmez, Mehmet Aslan, Sevdegul Karadas, Alpaslan Yavuz

Summary

Various drugs are known to cause pill esophagitis. Antimicrobial drugs and nonsteroidal anti-inflammatory drugs are the most common causes of pill-induced esophagitis. Most patients suffer only self-limiting pain, but serious complications can occur. A 21-year-old man was admitted to our outpatient clinic with retrosternal chest pain, dysphagia, and odynophagia complaints, which occurred within 2 weeks after starting dexketoprofen trometamol. An upper endoscopy system examination revealed three well-demarcated ulcers in the esophagus at 35 cm from the incisors. Dexketoprofen trometamol may cause esophageal lesions. This rare disorder should be considered in patients presenting with sudden-onset retrosternal pain in addition to dysphagia and odynophagia.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

Sie möchten Zugang zu diesem Inhalt erhalten? Dann informieren Sie sich jetzt über unsere Produkte:

Abo für kostenpflichtige Inhalte

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 9-10/2015

Wiener klinische Wochenschrift 9-10/2015 Zur Ausgabe